# SDR CA110107004

- Difficulty date: December 31, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Part number: 472011
- Condition: Failed
- Location: Nlw Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR SELECTED UP, ALL THREE UNSAFE LIGHTS REMAINED ILLUMINATED, GEAR DOOR LIGHTS DID NOT ILLUMINATE.  FLIGHT ATTENDANT REPORTED GEAR REMAINED DOWN.  ATB TO BASE.  MAINTENANCE REPLACED THE NW CENTERING HARNESS, THEN FOUND NOSE WHEEL NOT CENTERING AFTER WOW.  ADJUSTED NW STEERING RVDTS.
